# SDR AALA201907259015

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 31,885 hours, 12,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND WHEEL WEEL FORWARD BULKHEAD PRESSURE DECK CRACKED AT BS 663.75 AT RBL 41. REPAIRED PRESSURE DECK PER SRM 57-10-10-2R-4.
